Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    1041. S. Akbari, E. Ghorbani and M. R. Oboudi (Joint with J. H. Koolen),
    On sum of powers of the Laplacian and signless Laplacian eigenvalues of graphs,
    Electron. J. Combin. 17(2010), #R115  [abstract]   
     
    1042. M. Behboodi (Joint with R. Beyranvand),
    On the structure of commutative rings with pk1...1pknn(1 ≤ ki ≤ 7) zero-divisors II,
    European Journal of Pure and Applied Mathematics 3(2010), 686-694  [abstract]   
     
    1043. S. M. Sheikholeslami (Joint with L. Volkmann),
    The Roman domatic number of a graph,
    Appl. Math. Lett. 23(2010), 1295-1300  [abstract]   
     
    1044. Kh. Hessami Pilehrood and T. Hessami Pilehrood,
    Vacca-type series for values of the generalized Euler constant function and its derivative,
    Journal of Integer Sequences 13(2010), 10.7.3  [abstract]   
     
    1045. T. Sharif (Joint with S. Sather-Wagstaff and D. White),
    Tate cohomology with respect to semidualizing modules,
    J. Algebra 324(2010), 2336-2368  [abstract]   
     
    1046. S. Akbari and M. Ghanbari (Joint with S. Jahanbekam),
    On the dynamic chromatic number of graphs,
    Contemp. Math. (to appear) [abstract]   
     
    1047. S. Akbari and M. R. Oboudi (Joint with S. Qajar),
    On the rational independence roots,
    Contemp. Math. (to appear) [abstract]   
     
    1048. S. Akbari and M. R. Oboudi (Joint with S. Alikhani and Y. H. Peng),
    On the zeros of domination polynomial of a graph,
    Contemp. Math. (to appear) [abstract]   
     
    1049. S. Akbari, E. Ghorbani and M. R. Oboudi (Joint with J. H. Koolen),
    A relation between the Laplacian and signless Laplacian eigenvalues of a graph,
    J. Algebraic Combin. 32(2010), 459-464  [abstract]   
     
    1050. S. Akbari (Joint with S. Alikhani and Y. Peng),
    Characterization of graphs using domination polynomials,
    European J. Combin. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.